Periodic solutions of singularly perturbed systems of differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2176-2177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a21,
author = {A. K. Orlov},
title = {Periodic solutions of singularly perturbed systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2176--2177},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a21/}
}
A. K. Orlov. Periodic solutions of singularly perturbed systems of differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2176-2177. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a21/